Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


The Use of Sumudu Decomposition Method for Solving Predator-Prey Systems

PP: 285-289
Necdet Bildik, Sinan Deniz,
In this paper, we use Sumudu Decomposition Method (SDM) ,which is combination of the Sumudu transform method and Adomian Decomposition Method, to obtain the approximate solutions of nonlinear systems of ordinary differential equations, particularly predator-prey systems. We can easily decompose the nonlinear terms by the help of Adomian polynomials. This technique provides a sequence of functions which converges fast to the accurate solution of the problems. Numerical illustrations are given to show the effectiveness and applicability of this method in solving these kind of systems.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved